# SDR SWAA2021122741393

- Difficulty date: November 6, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LH HORIZONTAL STAB RIB AT STAB STA.110.10 HAS A CRACKED #4 RIB STIFFENER.(VERIFIED BY HFEC ; / [01] REMOVED DAMAGE PER SRM 55-10-09-2R-4; [02] C/W INSPECTION; [03] C/W HFEC SURFACE INSPECTION AFTER VERTICAL STIFFENER REMOVAL PER NDT PART 6 51-00-00 PROC. 23 NO DEFECTS NOTED; [04] DRILLED REPAIR PARTS FROM KIT PER SRM 55-10-09-2R-4.; [05] INSPECTION COMPLETE ON CORRECTIVE ACTION #4.. OK TO TO INSTALL REPAIR PARTS.; [06] INSTALLED REPAIR AT STA 111.10 RIB #4 PER SRM 55-10-09-2R-4.; [07] INSPECTION COMPLETE ON INSTALLED REPAIR AT STA 111.10 RIB STIFFNER#4 PER SRM 55-10-09-2R-4.; [08] PARTS DATA UPDATE ONLY; [09] INSTALLED REPAIR AT STA 111.10 RIB #4 PER SRM 55-10-09-2R-4.; [10] INSPECTION COMPLETE ON INSTALLED REPAIR AT STA 111.10 RIB STIFFNER#4 PER SRM 55-10-09-2R-4.
